MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 PUMPS; PUMP, INFUSION

ST PAUL MEDFUSION 3500 PUMPS; PUMP, INFUSION
Model Number 3500-0600-82
Medical Device Problem Codes Device Alarm System (1012); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# 617147.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection showed the pump was in good condition with no appearance of any physical damage.A review of the event history log (ehl) identified positive supply background (bgnd) test.During the functional testing the reported issue was able to be duplicated.The main board did not operate as intended.The root issue was due to normal wear as the pump was over 10 years old.Replaced main board.Performed preventative maintenance and all functional testing.
 
Event or Problem Description
It was reported that the pump, when turned on the screen would light up but nothing on the display, and beeps like there is an error but cannot not see screen.No patient injury was reported.

Brand Name
MEDFUSION 3500 PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16636023
Report Number3012307300-2023-03175
Device Sequence Number20643921
Product Code FRN
UDI-Device Identifier10610586043017
UDI-Public10610586043017
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500-0600-82
Device Catalogue Number3500-0600-82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown